My doc (one of many, alas) put me on the diuretic hydrochlorothiazide (HCTZ, HCT, or HZT), not so much to lower my BP (which was already pretty good) but supposedly to help with my kidney stone condition.

After about two weeks I began to experience symptoms of hypokalemia (low blood potassium) -- muscle aches, cramps, lethargy.  I quit the drug for about a month and then started it up again.  After about two weeks the symptoms returned.

Since many PPSers may not notice these symptoms (on top of everything else) or may not think to ascribe them to the medication, I thought it was wise to post this.

Views: 112

Reply to This

Photos

  • Add Photos
  • View All

Spread the word about PolioToday.org



Post a flyer: You can let others know about PolioToday.org by downloading this flyer and posting it on a local bulletin board and/or bringing it to your local PPS support group.

Invite your friends: You can easily send out email invitations to join PolioToday.org


© 2020   Created by Salk Institute.   Powered by

Badges  |  Report an Issue  |  Terms of Service